RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1994, Volume 203, Pages 74–87 (Mi tm1289)  

A theorem on the division of generalized functions by a homogeneous function with preservation of quasiasymptotics, and its application

Yu. N. Drozhzhinov, B. I. Zavialov


Full text: PDF file (1060 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1995, 203, 67–77

Bibliographic databases:

Document Type: Article
UDC: 517.44
Received in May 1993

Citation: Yu. N. Drozhzhinov, B. I. Zavialov, “A theorem on the division of generalized functions by a homogeneous function with preservation of quasiasymptotics, and its application”, Selected problems of mathematical physics and analysis, Collection of articles. To seventy birthday of Academician V. S. Vladimirov, Trudy Mat. Inst. Steklov., 203, Nauka, Moscow, 1994, 74–87; Proc. Steklov Inst. Math., 203 (1995), 67–77

Citation in format AMSBIB
\Bibitem{DroZav94}
\by Yu.~N.~Drozhzhinov, B.~I.~Zavialov
\paper A~theorem on the division of generalized functions by a~homogeneous function with preservation of quasiasymptotics, and its application
\inbook Selected problems of mathematical physics and analysis
\bookinfo Collection of articles. To seventy birthday of Academician V. S. Vladimirov
\serial Trudy Mat. Inst. Steklov.
\yr 1994
\vol 203
\pages 74--87
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1289}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1382593}
\zmath{https://zbmath.org/?q=an:0899.46023}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 203
\pages 67--77


Linking options:
  • http://mi.mathnet.ru/eng/tm1289
  • http://mi.mathnet.ru/eng/tm/v203/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:59
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019